Differential subordinations and superordinations results of analytic univalent functions using the El-Deeb-Lupas operator

Document Type : Research Paper


1 Department of Mathematics, College of Computer Science and Mathematics, University of Mosul, Ninawaa, Iraq

2 Department of Mathematics, College of Science, University of Al-Qadisiyah, Diwaniyah, Iraq


In the present paper, we discuss some differential subordinations and superordinations results for a subclass of analytic univalent functions in the open unit disk U using El-Deeb –Lupa's operator $\mathcal{H}^{n}_{\lambda,\tau}$. Also, we study some sandwich theorems.


[1] R. Abd Al-Sajjad and W.G. Atshan, Certain analytic function sandwich theorems involving operator defined by Mittag-Leffler function, AIP Conf. Proc. 2398 (2022), 060065.
[2] S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, On sandwich results of univalent functions defined by a linear operator, J. Interdiscip. Math. 23 (2020), no. 4, 803–809.
[3] S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, Some new results of differential subordinations for higher-order derivatives of multivalent functions, J. Phys.: Conf. Ser. 1804 (2021),  012111.
[4] R.M. Ali, V. Ravichandran, M.H. Khan and K.G. Subramanian, Differential sandwich theorems for certain analytic functions, Far East J. Math. Sci. 15 (2004), 87–94.
[5] F.M. Al-Oboudi and H.A. Al-Zkeri, Applications of Briot-Bouquet differential subordination to some classes of meromorphic functions, Arab J. Math. Sci. 12 (2006), no. 1, 17–30.
[6] W.G. Atshan and A.A.R. Ali, On some sandwich theorems of analytic functions involving Noor-Salagean operator, Adv. Math.: Sci. J. 9 (2020), no. 10, 8455–8467.
[7] W.G. Atshan and A.A.R. Ali, On sandwich theorems results for certain univalent functions defined by generalized operators, Iraqi J. Sci. 62 (2021), no. 7, 2376–2383.
[8] W.G. Atshan, A.H. Battor and A.F. Abaas, Some sandwich theorems for meromorphic univalent functions defined by new integral operator, J. Interdiscip. Math. 24 (2021), no. 3, 579–591.
[9] W.G. Atshan and R.A. Hadi, Some differential subordination and superordination results of p-valent functions defined by differential operator, J. Phys.: Conf. Ser. 1664 (2020),  012043.
[10] W.G. Atshan and S.R. Kulkarni, On application of differential subordination for certain subclass of meromorphically p-valent functions with positive coefficients defined by linear operator, J. Inequal. Pure Appl. Math. 10 (2009), no. 2, 11.
[11] W.G. Atshan, I.A.R. Rahman and A.A. Lupas, Some results of new subclasses for bi-univalent functions using Quasi-subordination, Symmetry 13 (2021), no. 9,  1653.
[12] T. Bulboaca, Classes of first–order differential superordinations, Demonstr. Math. 35 (2002), no. 2, 287–292.
[13] T. Bulboaca, Differential subordinations and superordinations, recent results, House of Scientific Book Publ. Cluj-Napoca, 2005.
[14] R.H. Buti and K.A. Jassim, A subclass of spiral-like functions defined by generalized Komatu operator with (R-K) integral operator, IOP Conf. Ser.: Materials Sci. Eng. 571 (2019), 012040.
[15] I.A. Kadum, W.G. Atshan and A.T. Hameed, Sandwich theorems for a new class of complete homogeneous symmetric functions by using cyclic operator, Symmetry 14 (2022), no. 10,  2223.
[16] B.K. Mihsin, W.G. Atshan and S.S. Alhily, On new sandwich results of univalent functions defined by a linear operator, Iraqi J. Sci. 63 (2022), no. 12, 5467–5475.
[17] S.S. Miller and P.T. Mocanu, Differential subordinations: theory and applications, Series on Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker Inc. New York and Basel, 2000.
[18] S.S. Miller and P.T. Mocanu, Subordinants of differential superordinations, Complex Variables 48 (2003), no. 10, 815–826.
[19] M.A. Sabri, W.G. Atshan and E. El-Seidy, On sandwich-type results for a subclass of certain univalent functions using a new Hadamard product operator, Symmetry 14 (2022), no. 5, p. 931.
[20] T.N. Shanmugam, S. Shivasubramaniam and H. Silverman, On sandwich theorems for classes of analytic functions, Int. J. Math. Sci. 2006 (2006), no. 29684, 1–13.
[21] S.D. Theyab, W.G. Atshan and H.K. Abdullah, On some sandwich results of univalent functions related by differential operator, Iraqi J. Sci. 63 (2022), no. 11, 4928–4936.
Volume 14, Issue 10
October 2023
Pages 67-75
  • Receive Date: 17 November 2022
  • Revise Date: 29 December 2023
  • Accept Date: 19 February 2023